| Model Number |
01.26.2860MHC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2023.Lot 182649: (b)(4) items manufactured and released on 28-jun-2018.Expiration date: 2023-jun-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot 1907365: (b)(4) items manufactured and released on 27-jan.2020.Expiration date: 2025-jan-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two other similar reported events during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 2 years and 11 months after the primary date, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.